MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AAB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a aab00 model intraocular lens(iol)was fully inserted into the patients right eye 'and was removed due to a crack that started near the haptic and went down the lens.The lens was cut out and procedure was completed successfully using backup lens.There was no patient injury and no medical/ surgical intervention such as incision enlargement, vitrectomy or sutures were required.The patient was doing fine.The event was observed after inserting lens into eye.No further information available.
 
Additional Manufacturer Narrative
Corrected data: during review of the reported event on (b)(6) 2021, it was determined that section h3: not returned to manufacturer and section h6: health effect- clinical code were left blank.As a result, the following field has been updated: section h3: not returned to manufacturer : selected.Section h6: health effect- clinical code: 4582 - no clinical signs, symptoms or conditions.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed since the product was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11398030
Report Number2648035-2021-07326
Device Sequence Number3381823
Product Code HQL
UDI-Device Identifier05050474548619
UDI-Public(01)05050474548619(17)240927
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2024
Device Model NumberAAB00
Device Catalogue NumberAAB0000175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/18/2021
05/24/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/13/2021
06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30- UNKNOWN LOT NUMBER; 1MTEC30- UNKNOWN LOT NUMBER
Patient Age62 YR